# SDR UPS07448934

- Difficulty date: January 11, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 820-840 STR 10L STRINGER ATT WEB FWD CORNER AREA FOUND CRACK.  M/D BS 820-840 STR 10L STRINGER ATT WEB FWD CORNER AREA REPAIRED AS PER SRM 51-40-02 FIG 1.
